# SDR DALA2021072804251

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 55,206 hours, 28,475 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Valve
- Part number: 32912382
- Part serial: 3088
- Condition: Leaking
- Location: Apu Surge
- Part time: 26,706 hours, 10,966 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 - ON APU START, A WET DIRTY SOCK SMELL.   R & R SURGE VALVE PER A319 AMM 49-51. FOUND EVIDENCE OF LEAKING ON AND NEAR APU COOLING FAN, REPLACED PACKINGS AND INSPECTED FOR CRACKS, NO CRACKED FOUND. OPS AND LEAK CHECK OF APU COOKING FAN AND SURGE VALVE GOOD.(7908856)
